# SDR TSAA0557027

- Difficulty date: July 18, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6546423277A
- Part serial: BN155
- Condition: Inflt Separation
- Location: Nr 3
- Stage of operation: NR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AFTER ARRIVAL IN LIH A PASSENGER ADVISED THE FLIGHT ATTENDANT THAT PART OF THE WING SEPARATED IN FLIGHT.  CAPTAIN THEN OBSERVED A SECTION OF THE NUMBER THREE LEADING EDGE SLAT MISSING.  MAINTENANCE REMOVED AND REPLACED THE NUMBER THREE LEADING EDGE SLAT ASSEMBLY AND VERIFIED GROUND OPERATION OK.
